skin-hair-icon
Hair dye skin allergy
Pimples and itching after hair dye use. I used fourderm but not much relief... pls suggest some treatment.
95 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

hello there. I would suggest you to discontinue use of such dyes in the future. take a tablet. fexofenadine for itching. gradually it will come down. drink lots of water. regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.